MathSciNet Relay Station
MathSciNet bibliographic data
MR561828 (82e:05065a) 05C10
Stahl, Saul Permutation-partition pairs: a combinatorial generalization of graph embeddings. Trans. Amer. Math. Soc. 259 (1980), no. 1, 129–145.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement